Article
Application Of Fox-Wright Generalized Hypergeometric Functions to Multivalent Functions
Authors
and
Abstract
In the present paper, we introduce a new class of multivalent analytic functions by using Fox-Wright generalized Hypergeometric functions and we obtain the coefficient bounds, extreme points, integral representations, distortion bounds, radii of starlikeness and convexity and neighbourhood.
Keywords
Multivalent function, Starlike and Convex function, Hyper geometric functions, Integral Operator, AMS Subject Classification: Secondary 30C45
Citation
Juma, A. R. S. & Makhool, M. K. (2015). Application of fox-wright generalized hypergeometric functions to multivalent functions. Journal of Analysis & Number Theory, 3(1), 9–13. https://doi.org/10.12785/jant/030102
A. R. S. Juma and M. K. Makhool, “Application of fox-wright generalized hypergeometric functions to multivalent functions,” Journal of Analysis & Number Theory, vol. 3, no. 1, pp. 9–13, 2015, doi: 10.12785/jant/030102.
Juma ARS, Makhool MK. Application of fox-wright generalized hypergeometric functions to multivalent functions. Journal of Analysis & Number Theory. 2015;3(1):9–13. doi:10.12785/jant/030102.
Juma, A. R. S. and Makhool, M. K. (2015), ‘Application of fox-wright generalized hypergeometric functions to multivalent functions’, Journal of Analysis & Number Theory, 3(1), pp. 9–13. Available at: https://doi.org/10.12785/jant/030102.
Juma, Abdul Rahman S., and M. K. Makhool. “Application of Fox-wright Generalized Hypergeometric Functions to Multivalent Functions.” Journal of Analysis & Number Theory, vol. 3, no. 1, 2015, pp. 9–13. https://doi.org/10.12785/jant/030102.
Juma, Abdul Rahman S., and M. K. Makhool. “Application of Fox-wright Generalized Hypergeometric Functions to Multivalent Functions.” Journal of Analysis & Number Theory 3, no. 1 (2015): 9–13. https://doi.org/10.12785/jant/030102.
Export citation
Published by: Engineering Journals


